The inverse function theorem for free associative algebras.
Sibirskij Matematicheskij Zhurnal (2004)
- Volume: 45, Issue: 5, page 1178-1183
- ISSN: 0037-4474
Access Full Article
topHow to cite
topRoman'kov, V.A.. "The inverse function theorem for free associative algebras.." Sibirskij Matematicheskij Zhurnal 45.5 (2004): 1178-1183. <http://eudml.org/doc/51393>.
@article{Romankov2004,
author = {Roman'kov, V.A.},
journal = {Sibirskij Matematicheskij Zhurnal},
keywords = {free associative algebras; automorphisms; free derivations; primitive elements; sets of free generators; polynomial rings},
language = {eng},
number = {5},
pages = {1178-1183},
publisher = {Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki},
title = {The inverse function theorem for free associative algebras.},
url = {http://eudml.org/doc/51393},
volume = {45},
year = {2004},
}
TY - JOUR
AU - Roman'kov, V.A.
TI - The inverse function theorem for free associative algebras.
JO - Sibirskij Matematicheskij Zhurnal
PY - 2004
PB - Sibirskoe Otdelenie Rossijskoj Akademii Nauk, Institut Matematiki Im. S. L. Soboleva SO RAN, Novosibirsk; Izdatel'stvo Instituta Matematiki
VL - 45
IS - 5
SP - 1178
EP - 1183
LA - eng
KW - free associative algebras; automorphisms; free derivations; primitive elements; sets of free generators; polynomial rings
UR - http://eudml.org/doc/51393
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.